# SDR AALA201607279008

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 6,606 hours, 2,656 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THERE WAS NO THRUST INDICATION ON FMA IN FLEX OR TOGA SETTING ON THRUST LEVERS AND ABORTED THE TAKEOFF AROUND 70 KNOTS.  AIRCRAFT GROUNDED.  NO FAULT FOUND BY MAINTENANCE.  A RESET OF THE  FAC'S & FMGC 1&2 WAS ACCOMPLISHED AND AN OPERATIONAL TEST OF THE ENGINE AUTO THROTTLE SYSTEM WAS PERFORMED IAW AMM 22-30-00-710-003A.  A SATISFACTORY AUTOLAND TEST WAS PERFORMED IAW AMM 22-98-00.
